# SDR CHQA201100331

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SHEAR FOOT ON THE FORWARD SIDE OF THE CARGO DOOR RAMP BEHIND THE "T" ANGLE AT FRAME 65.  MAINTENANCE CUT THE DAMAGED SECTION OF SHEAR FOOT AND INSTALLED NEW SEGMENT IN ACCORDANCE WITH ETD 2011-145-102968.  PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
